American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\\\\\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 3486 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information   
View Article: PDF

[92] David Corwin, Tony Feng, Zane Kun Li and Sarah Trebat-Leder. Elliptic curves with full 2-torsion and maximal adelic Galois representations. Math. Comp. 83 (2014) 2925-2951.
Abstract, references, and article information   
View Article: PDF

[93] Sanoli Gun, M. Ram Murty and Purusottam Rath. A note on special values of $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1147-1156.
Abstract, references, and article information   
View Article: PDF

[94] Edgar Costa, Robert Gerbicz and David Harvey. A search for Wilson primes. Math. Comp. 83 (2014) 3071-3091.
Abstract, references, and article information   
View Article: PDF

[95] Wei Zhang. Automorphic period and the central value of Rankin-Selberg L-function. J. Amer. Math. Soc. 27 (2014) 541-612.
Abstract, references, and article information   
View Article: PDF

[96] David H. Bailey, Jonathan M. Borwein and Richard E. Crandall. Computation and theory of extended Mordell-Tornheim-Witten sums. Math. Comp. 83 (2014) 1795-1821.
Abstract, references, and article information   
View Article: PDF

[97] San Ling, Igor Shparlinski and Huaxiong Wang. On the Multidimensional Distribution of the Naor--Reingold Pseudo-Random Function. Math. Comp. 83 (2014) 2429-2434.
Abstract, references, and article information   
View Article: PDF

[98] Lassina Dembélé. On the computation of algebraic modular forms on compact inner forms of $\mathbf{GSp}_4$. Math. Comp. 83 (2014) 1931-1950.
Abstract, references, and article information   
View Article: PDF

[99] Simon Rubinstein-Salzedo. Period computations for covers of elliptic curves. Math. Comp. 83 (2014) 2455-2470.
Abstract, references, and article information   
View Article: PDF

[100] Nahid Walji. Further refinement of strong multiplicity one for GL(2). Trans. Amer. Math. Soc. 366 (2014) 4987-5007.
Abstract, references, and article information   
View Article: PDF

[101] Ariel Pacetti and Nicolás Sirolli. Computing ideal classes representatives in quaternion algebras. Math. Comp. 83 (2014) 2479-2507.
Abstract, references, and article information   
View Article: PDF

[102] Randall Dougherty, Jack H. Lutz, R. Daniel Mauldin and Jason Teutsch. Translating the Cantor set by a random real. Trans. Amer. Math. Soc. 366 (2014) 3027-3041.
Abstract, references, and article information
View Article: PDF

[103] Henry Cohn, Abhinav Kumar, Christian Reiher and Achill Schürmann. Formal duality and generalizations of the Poisson summation formula. Contemporary Mathematics 625 (2014) 123-140.
Book volume table of contents   
View Article: PDF

[104] Károly Bezdek. Plank theorems via successive inradii. Contemporary Mathematics 625 (2014) 1-8.
Book volume table of contents   
View Article: PDF

[105] Thomas Church, Benson Farb and Andrew Putman. A stability conjecture for the unstable cohomology of $\mathrm{SL}_n\mathbb{Z}$, mapping class groups, and $\mathrm{Aut}(F_n)$. Contemporary Mathematics 620 (2014) 55-70.
Book volume table of contents   
View Article: PDF

[106] Thomas Church, Jordan S. Ellenberg and Benson Farb. Representation stability in cohomology and asymptotics for families of varieties over finite fields. Contemporary Mathematics 620 (2014) 1-54.
Book volume table of contents   
View Article: PDF

[107] Zur Izhakian, Manfred Knebusch and Louis Rowen. Algebraic structures of tropical mathematics. Contemporary Mathematics 616 (2014) 125-150.
Book volume table of contents   
View Article: PDF

[108] Stephen Gelbart, Stephen D. Miller, Alexei Panchishkin and Freydoon Shahidi. A $p$-adic integral for the reciprocal of $L$-functions. Contemporary Mathematics 614 (2014) 53-68.
Book volume table of contents   
View Article: PDF

[109] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents   
View Article: PDF

[110] James Arthur. On parameters for the group $SO(2n)$. Contemporary Mathematics 614 (2014) 1-29.
Book volume table of contents   
View Article: PDF

[111] Erez Lapid and Zhengyu Mao. On a new functional equation for local integrals. Contemporary Mathematics 614 (2014) 261-294.
Book volume table of contents   
View Article: PDF

[112] Christopher Skinner. CAP forms, Eisenstein series, and some arithmetic applications. Contemporary Mathematics 614 (2014) 387-406.
Book volume table of contents   
View Article: PDF

[113] Michael Harris. Testing rationality of coherent cohomology of Shimura varieties. Contemporary Mathematics 614 (2014) 81-95.
Book volume table of contents   
View Article: PDF

[114] David Soudry. Automorphic descent: an outgrowth from Piatetski-Shapiro's vision. Contemporary Mathematics 614 (2014) 407-432.
Book volume table of contents   
View Article: PDF

[115] Hervé Jacquet. Mellin Transform of Whittaker functions. Contemporary Mathematics 614 (2014) 171-178.
Book volume table of contents   
View Article: PDF

[116] J. W. Cogdell, F. Shahidi and T.-L. Tsai. On stability of root numbers. Contemporary Mathematics 614 (2014) 375-386.
Book volume table of contents   
View Article: PDF

[117] J. W. Cogdell. Piatetski-Shapiro's Work on Converse Theorems. Contemporary Mathematics 614 (2014) 31-51.
Book volume table of contents   
View Article: PDF

[118] Dihua Jiang. Automorphic Integral Transforms for Classical Groups I: Endoscopy Correspondences. Contemporary Mathematics 614 (2014) 179-242.
Book volume table of contents   
View Article: PDF

[119] Colette Mœglin. Paquets stables des s\'eries discr\`etes accessibles par endoscopie tordue; leur param\`etre de Langlands. Contemporary Mathematics 614 (2014) 295-336.
Book volume table of contents   
View Article: PDF

[120] Alexei Panchishkin. Analytic constructions of $p$-adic $L$-functions and Eisenstein series. Contemporary Mathematics 614 (2014) 345-374.
Book volume table of contents   
View Article: PDF


Results: 91 to 120 of 3486 found      Go to page: 1 2 3 4 5 6 7 > >>